# SDR CA150312007

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,823 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5751 · Ailerons
- Part: Screw
- Part number: AN52510R9
- Condition: Wrong Part
- Location: Aileron Hinges
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) CHECKING SB 57-4144, ALL THE SCREWS WERE REMOVED AND FOUND MANY WERE NOT THE CORRECT LENGTH.  ALL SCREWS WERE REPLACED WITH NEW ONES IAW SB 57-4144.
